Pacific Journal of Mathematics

Point spectrum on a quasihomogeneous tree.

K. Aomoto

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 231-242.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644907

Mathematical Reviews number (MathSciNet)
MR1084706

Zentralblatt MATH identifier
0712.47024

Subjects
Primary: 47B39: Difference operators [See also 39A70]
Secondary: 05C05: Trees 47A10: Spectrum, resolvent 58F19

Citation

Aomoto, K. Point spectrum on a quasihomogeneous tree. Pacific J. Math. 147 (1991), no. 2, 231--242. https://projecteuclid.org/euclid.pjm/1102644907


Export citation

References

  • [Ak] N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hubert Space, Vol 1, 82, Pitman, (1977)
  • [Aol] K. Aomoto, Spectral theory on a free group and algebraiccurves,J. Fac. Sci., Univ. of Tokyo, 31 (1984), 297-317.
  • [Ao2] K. Aomoto, Algebraic equationsfor Green kernel on a tree, Proc. Japan Acad., 64, Ser. A, No. 4 (1988).
  • [Ao3] K. Aomoto, Selfadjointness and limit pointness for adjacency operatorson a tree,J. d'Anal. Math., 53 (1989), 219-232.
  • [B] F. Bouaziz-Kellil, Representations spheriques des groupes agissanttransitive- ment sur un arbresemi-homogene,Bull. Soc. Math. France, 116 (1988), 255-- 278.
  • [Ca] T. Carleman, Sur les equations integratessingulieresa noyau reelet symetrique, Lundequistska Bokhandeln, Uppsala Univ. Arsskrift, 1923.
  • [Co] J. M. Cohen and A. R. Trenholme, Orthogonal polynomials with a constant recursionformula and an application to harmonic analysis, J. Funct. Anal., 59(1984), 175-184.
  • [Cu] J. Cuntz, K-theoretic amenabilityfor discrete groups,J. Reine Angew. Math., Bd. 344(1983), 180-195.
  • [Fa] J. Farault andM.A. Picardello, ThePlancherelmeasurefor symmetric graphs, Ann. Mat.Pura Appl., 138 (1984), 151-155.
  • [Fi] A. Figa-Talamanca and T. Steger, Harmonic analysisfor anisotropic random walks on a homogeneous tree, to appear in Mem.Amer. Math. Soc.
  • [H] M. Hashizume, Selberg traceformula for bipartite graphs, preprint 1987.
  • [I] W. Imrich, Subgroup theorems andgraphs,in Combinatorial Math. V, Lecture Notes in Math., vol. 622 (1976), 1-27.
  • [Ko] T. Kobayashi, K. Ono and T. Sunada, Periodic Schrdinger operators on a manifold, Forum Mathematicum, 1 (1989), 69-79.
  • [Ku] G. Kuhn and P. M. Soardi, The Plancherel measure for polynomial graphs, Ann. Mat.Pura Appl., 134 (1983), 393-401.
  • [Mol] P. van Moerbeke, Thespectrum ofJacobi matrices, Invent. Math., 37 (1976), 45-81.
  • [Mo2] P. van Moerbeke and D. Mumford, Thespectrum of difference operatorsand algebraic curves,Acta Math., 143 (1979), 93-154.
  • [Mo3] B. Mohar and W. Woess, A survey of spectra of infinite graphs, Bull. London Math. Soc, 21 (1989), 209-234.
  • [S] J. P. Serre, Trees,Springer,1980.
  • [T] J. Tits, Sur le groupe des automorphismes d'un arbre, in Essays on Topology (Memoires dedies a G. De Rham), Springer (1970), 188-211.